Alert archive / Mississippi / Flash Flood Watches in 2019

Flash Flood Watch 5, NWS Mobile, AL

October 24, 20194 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this flash flood watch at Oct 24, 2019, 3:50 PM CDT for 4 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 25, 2019, 7:00 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2019, 3:50 PM CDT (20:50 UTC)
In effect from
Oct 25, 2019, 7:00 AM CDT
Expired
Oct 26, 2019, 11:16 AM CDT
In force
28 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Choctaw County, AL, Clarke County, AL, Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WGUS64 KMOB 242050
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
350 PM CDT Thu Oct 24 2019

MSZ067-075-076-078-079-250500-
/O.NEW.KMOB.FF.A.0005.191025T1200Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
350 PM CDT Thu Oct 24 2019

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY EVENING...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for a portion of southeast Mississippi, 
  including the following areas, George, Greene, Perry, Stone, 
  and Wayne. 

* From Friday morning through Saturday evening

* Increasing coverage of showers and thunderstorms are expected
  Friday through Saturday over southeast Mississippi. 2 to 4 
  inches of rain with local amounts of 6 inches are possible over 
  the watch area.
 
*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
6 follow-up statements
134 
WGUS64 KMOB 250345 AAA
FFAMOB

Flood Watch...UPDATED
National Weather Service Mobile AL
1045 PM CDT Thu Oct 24 2019

...HEAVY RAINFALL WILL BRING AN ELEVATED RISK OF FLOODING TO MUCH
OF SOUTHEAST MISSISSIPPI FRIDAY THROUGH SATURDAY...

MSZ067-075-076-078-079-251145-
/O.CON.KMOB.FF.A.0005.191025T1200Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
1045 PM CDT Thu Oct 24 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT FRIDAY
THROUGH SATURDAY EVENING...

The Flash Flood Watch continues for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* From 7 AM CDT Friday through Saturday evening

* Increasing coverage of showers and thunderstorms are expected 
  Friday through Saturday over southeast Mississippi. 2 to 4 
  inches of rain with local amounts of 6 inches are possible 
  over the watch area. 


*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
063 
WGUS64 KMOB 250923
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
423 AM CDT Fri Oct 25 2019

...HEAVY RAINFALL WILL BRING AN ELEVATED RISK OF FLOODING TO  
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA TODAY 
THROUGH SATURDAY...

ALZ051-052-261-263-265-251800-
/O.EXA.KMOB.FF.A.0005.191025T1200Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Mobile Inland-Mobile Central-Mobile Coastal-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Citronelle, Saraland, Mobile, Prichard, Theodore, Bayou La Batre,
Dauphin Island, and Grand Bay
423 AM CDT Fri Oct 25 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

The National Weather Service in Mobile has expanded the

* Flash Flood Watch to include a portion of southwest Alabama, 
  including the following areas, Choctaw, Mobile Central, Mobile 
  Coastal, Mobile Inland, and Washington. 

* Through Saturday evening

* Numerous to widespread showers and scattered thunderstorms will
  continue to spread across southeast Mississippi and western
  portions of southwest Alabama through Saturday. Multiple rounds
  of showers and thunderstorms are expected to bring rainfall
  amounts of 2 to 4 inches, with localized amounts around 6 inches
  possible, leading to an elevated potential of flash flooding in
  the Watch area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MSZ067-075-076-078-079-251800-
/O.CON.KMOB.FF.A.0005.191025T1200Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
423 AM CDT Fri Oct 25 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

The Flash Flood Watch continues for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Through Saturday evening

* Numerous to widespread showers and scattered thunderstorms will
  continue to spread across southeast Mississippi and western
  portions of southwest Alabama through Saturday. Multiple rounds
  of showers and thunderstorms are expected to bring rainfall
  amounts of 2 to 4 inches, with localized amounts around 6 inches
  possible, leading to an elevated potential of flash flooding in
  the Watch area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
505 
WGUS64 KMOB 251732
FFAMOB

Flood Watch
National Weather Service Mobile AL
1232 PM CDT Fri Oct 25 2019

...HEAVY RAINFALL WILL BRING AN ELEVATED RISK OF FLOODING TO
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA TODAY
THROUGH SATURDAY...

ALZ051-052-261-263-265-MSZ067-075-076-078-079-260145-
/O.CON.KMOB.FF.A.0005.000000T0000Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Mobile Inland-Mobile Central-Mobile Coastal-
Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Citronelle, Saraland, Mobile, Prichard, Theodore, Bayou La Batre,
Dauphin Island, Grand Bay, Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
1232 PM CDT Fri Oct 25 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

The Flash Flood Watch continues for

* Portions of southwest Alabama and southeast Mississippi, 
  including the following areas, in southwest Alabama, Choctaw, 
  Mobile Central, Mobile Coastal, Mobile Inland, and Washington. 
  In southeast Mississippi, George, Greene, Perry, Stone, and 
  Wayne. 

* Through Saturday evening

* Multiple rounds of showers and thunderstorms are expected to 
  bring rainfall amounts of 2 to 4 inches, with localized amounts 
  around 6 inches possible. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
623 
WGUS64 KMOB 260058
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
758 PM CDT Fri Oct 25 2019

...HEAVY RAINFALL WILL BRING AN ELEVATED RISK OF FLOODING TO 
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA TODAY 
THROUGH SATURDAY...

ALZ053-260900-
/O.EXA.KMOB.FF.A.0005.000000T0000Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clarke-
Including the cities of Grove Hill, Jackson, and Thomasville
758 PM CDT Fri Oct 25 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

The National Weather Service in Mobile has expanded the

* Flash Flood Watch to include a portion of southwest Alabama,
  including the following county, Clarke. 

* Through Saturday evening

* Multiple rounds of showers and thunderstorms have already
  produced rainfall totals of 1 to 2 inches over a large portion
  of the area and another 2 to 4 inches of additional rainfall 
  are possible.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ051-052-261-263-265-MSZ067-075-076-078-079-260900-
/O.CON.KMOB.FF.A.0005.000000T0000Z-191027T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Mobile Inland-Mobile Central-Mobile Coastal-
Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Citronelle, Saraland, Mobile, Prichard, Theodore, Bayou La Batre,
Dauphin Island, Grand Bay, Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
758 PM CDT Fri Oct 25 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

The Flash Flood Watch continues for

* Portions of southwest Alabama and southeast Mississippi, 
  including the following areas, in southwest Alabama, Choctaw, 
  Mobile Central, Mobile Coastal, Mobile Inland, and Washington. 
  In southeast Mississippi, George, Greene, Perry, Stone, and 
  Wayne. 

* Through Saturday evening

* Multiple rounds of showers and thunderstorms have already
  produced rainfall totals of 2 to 4 inches over portions of the
  watch area and another 2 to 4 inches of additional rainfall are
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
671 
WGUS64 KMOB 260843
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
343 AM CDT Sat Oct 26 2019

...HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE ACROSS
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THROUGH
EARLY THIS AFTERNOON...

ALZ051>053-261-263-265-MSZ067-075-076-078-079-261800-
/O.EXT.KMOB.FF.A.0005.000000T0000Z-191026T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Clarke-Mobile Inland-Mobile Central-
Mobile Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Citronelle, Saraland, Mobile, 
Prichard, Theodore, Bayou La Batre, Dauphin Island, Grand Bay, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, 
Wiggins, and Lucedale
343 AM CDT Sat Oct 26 2019

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of southwest Alabama and southeast Mississippi, 
  including the following areas, in southwest Alabama, Choctaw, 
  Clarke, Mobile Central, Mobile Coastal, Mobile Inland, and 
  Washington. In southeast Mississippi, George, Greene, Perry, 
  Stone, and Wayne. 

* Until 1 PM CDT this afternoon

* Additional showers and thunderstorms ahead of an approaching
  cold front will bring another round of locally heavy rainfall to
  southeast Mississippi and southwest Alabama this morning. Many
  locations in the Watch area have already received between 3 and
  6 inches of rain, with localized higher totals. An additional 2
  to 4 inches with locally higher amounts will be possible within
  a short period of time, which will bring a continued threat of
  flash flooding this morning. Rain should come to an end late
  this morning into early this afternoon following the passage of
  the front. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
117 
WGUS64 KMOB 261616
FFAMOB

Flood Watch
National Weather Service Mobile AL
1116 AM CDT Sat Oct 26 2019

...FLASH FLOOD WATCH IS CANCELLED...

.The band of showers associated with the remnants of TS Olga has 
moved east of the watch area. Therefore, the Flash Flood Watch has
been cancelled.

ALZ051>053-261-263-265-MSZ067-075-076-078-079-261730-
/O.CAN.KMOB.FF.A.0005.000000T0000Z-191026T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Clarke-Mobile Inland-Mobile Central-
Mobile Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Citronelle, Saraland, Mobile, 
Prichard, Theodore, Bayou La Batre, Dauphin Island, Grand Bay, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, 
Wiggins, and Lucedale
1116 AM CDT Sat Oct 26 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southwest Alabama and
southeast Mississippi has been cancelled.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 24, 12:21 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Oct 24, 12:21 PM CDT, 3 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1221 PM CDT Thu Oct 24 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR conditions with northeast to easterly winds
around 10 knots expected the rest of the day through the evening
hours. A broad area of rain will approach the north-central Gulf
coast tonight, bringing increasing coverage of MVFR conditions
dropping to IFR conditions after midnight tonight near the Gulf
coast. The low end MVFR/IFR conditions will spread inland as the
more widespread rain spreads inland. Wind are expected to remain
easterly around 10 knots overnight into Thursday morning,
becoming more southeasterly at the end of the forecast into the
afternoon hours.
/16

&&

.PREV DISCUSSION... /issued 1147 AM CDT Thu Oct 24 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...Mid and upper level cloud continues to stream northeast
across the forecast area at this time helping to limit incoming
insolation. Temperatures across the area generally range from
upper 60s to around 70 as a result. This is inline with the
current forecast, so no updates planned at this time. /16

PREV DISCUSSION... /issued 634 AM CDT Thu Oct 24 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR conditions today with increasing high clouds.
Ceilings lower late tonight with increasing chances for rain as a
cold front approaches from the west. IFR to MVFR ceilings can be
expected after midnight. /13

PREV DISCUSSION... /issued 518 AM CDT Thu Oct 24 2019/

NEAR TERM /Now Through Thursday night/...An upper trough will
dig across the southern plains today with an associated sfc cold
front also moving eastward. As the trough digs southward,
convection will increase across the western Gulf as low pressure
begins to develop along the stalled front in the central Gulf.
Clouds will increase through the day as they move northeast from
the convection and across the central Gulf Coast. Rain coverage
will increase offshore this afternoon as isentropic lift increases
north of the warm front. However, inland areas will remain dry
through the afternoon. Rain chances increase across the entire
area tonight as the warm front begins to slowly lift north,
bringing increasing isentropic lift to the entire area overnight.
Highs today will range from the low to mid 70s. Lows tonight will
be in the low to mid 60s inland to upper 60s along the coast. /13

SHORT TERM /Friday Through Saturday night/...A wet weather
pattern is expected to return across the region during the Friday
through Saturday night period, especially across southeast MS and
portions of southwest AL where the potential for locally heavy
rainfall continues to trend upward.

A mid to upper level low is expected to cut off over the vicinity
of southern OK and the Red River Valley on Friday from an upper
level trough oriented across the Upper Midwest and the central and
southern Plains states. A southwesterly flow pattern aloft will
continue to transport deep moisture from the northwestern Gulf of
Mexico through much of the Lower Mississippi and Tennessee Valley
regions in advance of this feature Friday into Friday night. A
surface wave of low pressure is meanwhile expected to lift
northward from the vicinity of the northwestern Gulf of Mexico
early Friday morning to the Lower to Mid Mississippi Valley region
late Friday night into early Saturday morning. An easterly
surface flow and still relatively cool airmass in place across our
forecast area early Friday morning will transition to a more
southeasterly flow Friday into Friday night as a warm front lifts
northward across our region along with the above mentioned
northward lifting low pressure system to our west. Low level warm
advection along with increased moisture and ascent aloft will
continue to bring numerous to widespread rain showers (with just
enough instability available to perhaps support a few embedded
thunderstorms) to our area Friday morning into late Friday night.
Rich deep layer moisture will be in place across southeast MS and
adjacent southwest AL Friday into Friday night with anomalously
high precipitable water values up to around 2.1 inches. Repeated
rounds of showers and a few thunderstorms will likely move across
southeast MS into adjacent southwest AL Friday into Friday night
along the favored region of ascent, with higher resolution model
guidance generally in agreement that 2 to 4 inches of rain, with
localized totals over 5 inches possible over our southeast MS and
interior southwest AL counties. We will mention the potential for
heavy rainfall and also carry a limited flooding threat across
locations generally along and to the northwest of a Camden to Fort
Morgan AL line Friday and Friday night. We kept the flooding
threat limited for now given the abnormally dry conditions in
place over the area, but later shifts will closely monitor trends
to determine if a more elevated flash flood threat potentially
develops over the northwest part of our area Friday and Friday
night given the available deep moisture and favorable region of
ascent.

Instability remains rather limited inland, but cannot rule out a
couple of stronger storms over southern portions of our area
Friday afternoon and evening where a little better instability may
materialize in conjunction with a 30-35 kt low level jet. The
overall severe threat remains very low with no outlook currently
in place. Highs on Friday should only range from around 70 to the
lower 70s over southeast MS and interior southwest AL where rain
chances will be highest, and in the mid 70s to around 80 degrees
over southern and eastern portions of the forecast area. A mild
night is anticipated for Friday night with the abundant moisture
in place.

The low pressure system should continue to lift toward the Upper
Midwest on Saturday, while an associated weak cold front
progresses eastward and potentially slows down or stalls somewhere
near the vicinity of the northwest FL panhandle by late Saturday
night as another area of surface low pressure develops over the
northern Gulf along the boundary. Deep moisture spreading across
our region ahead of the approaching front will support keeping
numerous to widespread rain showers in the forecast across the
area during the day Saturday. We will also keep a good chance of
rain showers in the forecast going into Saturday night, especially
across the eastern half of our forecast area given the presence of
the slowing surface boundary, the above mentioned surface low
pressure system nearby, and a continued moist southwest flow
aloft spreading from the northern Gulf into the northwest FL
panhandle and south central AL. Highs Saturday range from the
lower to mid 70s over interior southeast MS and southwest AL and
in the upper 70s to lower 80s over south central AL and the
western FL panhandle.

Increasing onshore flow and associated swell will bring a high
risk of rip currents and increased surf along local beaches
Friday through Saturday night. /21

LONG TERM /Sunday Through Wednesday/...Changes to the extended
portion of the forecast were minimal. A general southwest flow
pattern aloft will continue late this weekend into the middle part
of next week as our area remains located ahead of and/or along the
base of a mean longwave trough. A shortwave impulse and an
associated stream of deep moisture within southwest flow aloft
will keep a chance of rain showers and a few thunderstorms in the
forecast across locations especially along and east of the I-65
corridor on Sunday. The operational 00Z GFS and ECMWF guidance
then show some differences in the upper air pattern and associated
location and timing of shortwave impulses and regions of deeper
moisture and ascent going into the early to middle part of next
week. The pattern will remain supportive of keeping a low chance
of rain in the forecast each day Monday-Wednesday, though
adjustments to the POPs will likely eventually be needed with
better confidence in timing and resolution of the aforementioned
features. We generally kept temperatures close to seasonal
averages through the extended forecast period. /21

MARINE...A surface ridge stretching west over the southeast will
bring moderate to strong east to northeast flow into Friday. Winds
will decrease to a light to moderate southeasterly flow Friday night
into Saturday as a weakening cold front approaches the area, then
shift to offshore Saturday night as the front moves east of the
area. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Friday morning through Sunday morning
     for ALZ265-266.

FL...High Rip Current Risk from Friday morning through Sunday morning
     for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 7 PM this evening to 7 PM CDT Friday
     for GMZ631-632-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 24, 5:33 AM CDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
533 AM CDT Thu Oct 24 2019

ALZ265-266-FLZ202-204-206-251045-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
533 AM CDT Thu Oct 24 2019

...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY MORNING THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

There is moderate risk of rip currents today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Numerous to widespread rain showers and a few thunderstorms are
expected to spread across southeast Mississippi and southwest
Alabama ahead of an approaching storm system Friday into early
Saturday. Locally heavy rainfall of 2 to 4 inches will be possible
across portions of this area where a limited risk of flooding
exists.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-251045-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
533 AM CDT Thu Oct 24 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Numerous to widespread rain showers and a few thunderstorms are
expected to spread across southeast Mississippi and southwest
Alabama ahead of an approaching storm system Friday into early
Saturday. Locally heavy rainfall of 2 to 4 inches will be possible
across portions of this area where a limited risk of flooding
exists.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-251045-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
533 AM CDT Thu Oct 24 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

GMZ631-632-650-655-670-675-251045-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
533 AM CDT Thu Oct 24 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 5:20 AM CDTRip Current StatementMOBBaldwin, Mobile4 days

Nearby

Flash Flood Watches in Mississippi, 2019Flash Flood Watches in Alabama, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.